# SDR 97FDEA00686

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Nr 2 Adf Antenna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0879 71C131-02  A/C BAY AREA, - NR 2 ADF ANTENNA SUPPORT STRUCTURE IS CORRODED AROUND FRAME.  REMOVED AND REPLACED SUPPORT STRUCTURE FRAME AT BS 760, BLO AS PER SRM 51-10-1.
